半线性主型拟微分算子方程解的光滑传播  

PROPAGATION OF SMOOTHNESS FOR SEMILINEAR PSEUDODIFFERENTIAL OPERATOR EQUATIONS OF PRINCIPIAL TYPE

在线阅读下载全文

作  者:余喜章[1] 杜心华[1] 

机构地区:[1]四川师范大学数学系

出  处:《四川师范大学学报(自然科学版)》1990年第3期5-10,共6页Journal of Sichuan Normal University(Natural Science)

摘  要:本文讨论了主型拟微分算子方程在调和空间中的奇性传播,得到了二阶主型拟微分算子方程解的奇性沿着次特征带有大约3_8阶传播现象.This paper discusses a class of propagation of singularities for semilinear pseudodifferential operator equations ofprincipal type and proves that microlocal smoothness along null bicharacteristic is propagated approximately up to order3s for second order pseudodifferential operator equation of principal type.

关 键 词:主型 拟微分算子 调和空间 光滑传播 

分 类 号:N55,G658.3[自然科学总论]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象